# SDR F3LA00003

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Boeing 737-36Q
- Aircraft serial: 28662
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, REPORTED AFT ENTRY DOOR ESCAPE SLIDE BATTERY FAILED BATTERY CHECK.  MAINTENANCE REPLACED AFT ENTRY DOOR ESCAPE SLIDE.  (M)
